Conditions for Permanence and Ergodicity of Certain SIR Epidemic Models
- 63 Downloads
In this paper, we study sufficient conditions for the permanence and ergodicity of a stochastic susceptible-infected-recovered (SIR) epidemic model with Beddington-DeAngelis incidence rate in both of non-degenerate and degenerate cases. The conditions obtained in fact are close to the necessary one. We also characterize the support of the invariant probability measure and prove the convergence in total variation norm of the transition probability to the invariant measure. Some of numerical examples are given to illustrate our results.
KeywordsSIR model Extinction Permanence Stationary distribution Ergodicity
Mathematics Subject Classification34C12 60H10 92D25
We gratefully thank the reviewers and the editor for their positive and helpful suggestions, which help to improve the presentation of the paper. Authors would like to express our gratitude to Nguyen Hai Dang for his valuable comments which helped to improve the paper. This research is funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant number 101.03-2017.23.
- 1.Anderson, R.M., May, R.M.: Infectious Diseases in Humans: Dynamics and Control. Oxford University Press, Oxford (1991) Google Scholar
- 3.Bellet, L.R.: Ergodic properties of Markov Process. In: Open Quantum Systems II, pp. 1–39. Springer, Berlin (2006) Google Scholar
- 33.Skorohod, A.V.: Asymptotic Methods in the Theory of Stochastic Differential Equations, vol. 78. Am. Math. Soc., Providence (1989) Google Scholar
- 34.Stettner, L.: On the existence and uniqueness of invariant measure for continuous time Markov processes. Technical Report LCDS 86-18, Brown University, Providence, RI (1986) Google Scholar